# SDR UPS96806049

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fs 1595-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK, MAINTENANCE REPORTED FS 1595-1600, FINGER DOUBLER CRACKED AT LONGERON 31R.  REPLACED FINGER DOUBLER PER SRM 51-1-20D.
